# SDR SWAA2024111458145

- Difficulty date: November 9, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N8735L
- Make and model: Boeing 737-8
- Aircraft serial: 60711
- Aircraft time: 11,703 hours, 5,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 UPPER AND LOWER EMERGENCY EXIT LIGHTS INOP<[01] REMOVED; REPLACED; AND PERFORMED GOOD TEST OF M1672 EMERGENCY EXIT BATTERY PACK PER AMM 33-51-06-960-802;[02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
